# SDR AALA201802229036

- Difficulty date: January 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367228402900
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 272BF IN PASSENGER CABIN,  BETWEEN FRAMES 71 TO 73, -Y450 TO -Y794.3.  REPLACED FLOOR PANEL 272BF PER A330 SRM 53-02-00-300-009, PARAGRAPH 2A, FIGURE 20109 AND IRM 9701, REVISION G.
